Alert archive / Missouri / Severe Thunderstorm Warnings in 2017
Severe Thunderstorm Warning 343, NWS Springfield, MO
NWS Springfield, MO issued this severe thunderstorm warning at Oct 22, 2017, 1:13 AM CDT for 4 counties in Missouri. It was in force for 47 min. 3 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Oct 22, 2017, 1:13 AM CDT (06:13 UTC)
- Expired
- Oct 22, 2017, 2:00 AM CDT
- In force
- 47 min
- Issued by
- NWS Springfield, MO
- Area
- Storm-based polygon
- Hail
- 0.75 in
- Wind
- 60.0 mph
Counties Christian County, MO, Douglas County, MO, Greene County, MO, Webster County, MO
The radar
The Springfield radar (KSGF), 33 km from the middle of the area, began a volume at 06:15 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Oct 22, 1:16 AM CDT | TSTM WND GST 61 | 1 Ese Fair Grove, MO | SOUTHSIDE OF FAIR GROVE. |
| Oct 22, 1:40 AM CDT | TSTM WND DMG | Seymour, MO | DAMAGE TO HAM RADIO TOWER. |
| Oct 22, 1:40 AM CDT | TSTM WND DMG | Seymour, MO | SHINGLES BLOWN OFF HOUSE ROOF. LAWN ITEMS BLOWN ACROSS YARD. EIGHT INCH TREE SPLIT. |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this severe thunderstorm warning; the first came 3 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The watch it was issued in
The SPC watch in force over the same counties when this warning went out.
| Issued | Product | Office | Lasted |
|---|---|---|---|
| Oct 21, 10:06 PM CDT | Severe Thunderstorm Watch | SPC | 5 hr |
| Oct 21, 11:56 PM CDT | Severe Thunderstorm Watch | SPC | 7 hr |
The nearest sounding before it
Springfield, MO (KSGF), launched 00:00Z, 6.2 hours before the alert went out and 74 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 700 J/kg
- Mixed-layer CIN
- -128 J/kg
- Mixed-layer LCL
- 1064 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- 157 m²/s²
- 0-3 km storm-relative helicity
- 169 m²/s²
- Significant tornado parameter
- 0.2
- Supercell composite
- 1.4
The text
As transmitted.
510
WUUS53 KSGF 220613
SVRSGF
MOC043-067-077-225-220700-
/O.NEW.KSGF.SV.W.0343.171022T0613Z-171022T0700Z/
BULLETIN - IMMEDIATE BROADCAST REQUESTED
Severe Thunderstorm Warning
National Weather Service Springfield MO
113 AM CDT SUN OCT 22 2017
The National Weather Service in Springfield has issued a
* Severe Thunderstorm Warning for...
Webster County in southwestern Missouri...
Western Douglas County in southwestern Missouri...
Christian County in southwestern Missouri...
Eastern Greene County in southwestern Missouri...
* Until 200 AM CDT
* At 113 AM CDT, severe thunderstorms were located along a line
extending from near Fair Grove to near Ozark, moving east at 45
mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated. A 52 mph wind gust was reported at the
Springfield Airport with this storm.
IMPACT...Expect damage to roofs, siding, and trees.
* Locations impacted include...
Eastern Springfield... Ozark...
Marshfield... Rogersville...
Ava... Strafford...
Seymour... Sparta...
Fair Grove... Fremont Hills...
Fordland... Niangua...
Duncan... Diggins...
Elkland... Oldfield...
Turners... Elkhead...
Rome... Rader...
This includes Interstate 44 between mile markers 80 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3682 9325 3742 9325 3742 9308 3749 9307
3748 9269 3681 9268
TIME...MOT...LOC 0613Z 262DEG 38KT 3736 9311 3704 9314
HAIL...<.75IN
WIND...60MPH
$$
Griffin3 follow-up statements
633
WWUS53 KSGF 220635
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
135 AM CDT SUN OCT 22 2017
MOC077-220644-
/O.CAN.KSGF.SV.W.0343.000000T0000Z-171022T0700Z/
Greene MO-
135 AM CDT SUN OCT 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR EASTERN GREENE COUNTY IS
CANCELLED...
The storms which prompted the warning have moved out of the warned
area. Therefore, the warning has been cancelled.
A severe thunderstorm watch remains in effect until 400 AM CDT for
southwestern Missouri. A severe thunderstorm watch also remains in
effect until 700 AM CDT for southwestern Missouri.
LAT...LON 3682 9325 3709 9306 3742 9308 3749 9307
3748 9269 3681 9268
TIME...MOT...LOC 0634Z 262DEG 38KT 3739 9286 3707 9289
$$
MOC043-067-225-220700-
/O.CON.KSGF.SV.W.0343.000000T0000Z-171022T0700Z/
Webster MO-Douglas MO-Christian MO-
135 AM CDT SUN OCT 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR WEBSTER...WESTERN DOUGLAS AND EASTERN CHRISTIAN COUNTIES...
At 134 AM CDT, severe thunderstorms were located along a line
extending from Niangua to 6 miles southeast of Fordland, moving east
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Public. Several reports of power lines and trees blown down
in western Webster County. There have been a couple reports
of measured wind gusts between 50 and 60 mph.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Marshfield... Rogersville...
Ava... Seymour...
Sparta... Fordland...
Niangua... Duncan...
Diggins... Elkland...
Oldfield... Elkhead...
Bruner... Keltner...
Northview... Garrison...
Rome... Rader...
Chadwick... Goodhope...
This includes Interstate 44 between mile markers 91 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3682 9325 3709 9306 3742 9308 3749 9307
3748 9269 3681 9268
TIME...MOT...LOC 0634Z 262DEG 38KT 3739 9286 3707 9289
HAIL...<.75IN
WIND...60MPH
$$
Griffin880
WWUS53 KSGF 220651
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
151 AM CDT SUN OCT 22 2017
MOC043-067-225-220700-
/O.CON.KSGF.SV.W.0343.000000T0000Z-171022T0700Z/
Webster MO-Douglas MO-Christian MO-
151 AM CDT SUN OCT 22 2017
...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT UNTIL 200 AM CDT
FOR WEBSTER...WESTERN DOUGLAS AND EASTERN CHRISTIAN COUNTIES...
At 151 AM CDT, severe thunderstorms were located along a line
extending from 9 miles east of Niangua to near Seymour, moving east
at 45 mph.
HAZARD...60 mph wind gusts.
SOURCE...Radar indicated.
IMPACT...Expect damage to roofs, siding, and trees.
Locations impacted include...
Marshfield... Ava...
Seymour... Fordland...
Niangua... Duncan...
Diggins... Oldfield...
Elkhead... Bruner...
Keltner... Garrison...
Rome... Rader...
Chadwick... Goodhope...
Dogwood...
This includes Interstate 44 between mile markers 100 and 109.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
For your protection move to an interior room on the lowest floor of a
building.
&&
LAT...LON 3682 9315 3710 9296 3729 9290 3749 9297
3748 9269 3681 9268
TIME...MOT...LOC 0651Z 262DEG 38KT 3741 9266 3709 9269
HAIL...<.75IN
WIND...60MPH
$$
Griffin428
WWUS53 KSGF 220658
SVSSGF
Severe Weather Statement
National Weather Service Springfield MO
158 AM CDT SUN OCT 22 2017
MOC043-067-225-220707-
/O.EXP.KSGF.SV.W.0343.000000T0000Z-171022T0700Z/
Webster MO-Douglas MO-Christian MO-
158 AM CDT SUN OCT 22 2017
...THE SEVERE THUNDERSTORM WARNING FOR WEBSTER...WESTERN DOUGLAS AND
EASTERN CHRISTIAN COUNTIES WILL EXPIRE AT 200 AM CDT...
The storms which prompted the warning is moving out of the area.
Therefore the warning will be allowed to expire. However gusty
winds up to 55 mph and heavy rain are still possible with these
thunderstorms.
A severe thunderstorm watch remains in effect until 400 AM CDT for
southwestern Missouri. A severe thunderstorm watch also remains in
effect until 700 AM CDT for southwestern Missouri.
LAT...LON 3682 9315 3710 9296 3729 9290 3749 9297
3748 9269 3681 9268
TIME...MOT...LOC 0657Z 262DEG 38KT 3742 9259 3710 9262
$$
GriffinWhat forecasters said that day
The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Springfield, MO wrote its last area forecast discussion before this severe thunderstorm warning went out at Oct 22, 12:20 AM CDT, 53 minutes earlier.
Area forecast discussion, Oct 22, 12:20 AM CDT, 53 minutes before
Area Forecast Discussion National Weather Service Springfield MO 1220 AM CDT Sun Oct 22 2017 ...Storms Overnight... .MESOSCALE DISCUSSION... Issued at 1207 AM CDT Sun Oct 22 2017 A line of strong storms was making its way across the Missouri Ozarks as we head into the overnight hours. There have been reports of localized strong winds and wind damage. A special 04z sounding showed instability increased a bit from 00z while the low level jet and resulting shear parameters had increased. This will help to maintain the convection into the overnight. Localized damaging winds will remain the primary hazard risk. We will have to closely monitor for surges in the line and the possibility of a quick spin up tornado. Showers will persist behind the initial line of storms as the cold front sweeps across the area. && .SHORT TERM...(This evening through Tonight) Issued at 121 PM CDT Sat Oct 21 2017 As of 2 PM, a cold front extended from eastern Nebraska through central Kansas and into the Oklahoma Panhandle. Gulf moisture continued to advect north into the Plains and Ozarks ahead of the front with a fairly uniform area of lower to middle 60s dew points. Upper 60s dew points are starting to impinge on the I-40 corridor. Low-level water vapor imagery and morning soundings indicate that an expansive elevated mixed layer remains in place over the region. This has suppressed deep convection up to this point. However, the combination of vigorous short wave energy and increased frontal forcing are really beginning to work on the capping inversion. It should be noted that visible and infrared satellite trends along with modification of short term soundings indicate that the cap may become weak enough over the next hour or two for convective initiation along the front from central Kansas into northern Oklahoma. This is backed fairly well with short term convective allowing models (CAMs). Convection that fires across Kansas and Oklahoma will grow quickly upscale late this afternoon and early this evening due to extensive low and mid-level forcing. Thus, a line of strong to severe storms appears quite likely to move into our southeastern Kansas counties initially in the 7-9 PM time frame. This line of storms will then march east across western Missouri and the Missouri Ozarks overnight tonight. Short term models have actually increased the amount of instability that will be available this evening and overnight ahead of the front. This should allow the line of storms to remain more robust farther to the east across the Ozarks. We therefore agree with the Storm Prediction Center in the eastward expansion of both the Elevated and Slight Risk areas. Damaging wind gusts remain the main potential severe weather hazard with this line of storms. However, CAMs continue to indicate bowing structures embedded within the line. With 0-3 km bulk shear vectors expected to increase into the 30-35 knot range towards the northeast starting this evening, any bows which surge in a northeasterly fashion will have mesovortex tornado potential. There may be an initial hail risk over southeastern Kansas and western Missouri with any stronger embedded cores. .LONG TERM...(Sunday through Saturday) Issued at 121 PM CDT Sat Oct 21 2017 The cold front will be in the process of moving through the Ozarks during the first half of day Sunday. Convection will be well southeast of the by lunch time however, light rain and showers will linger across the area into the afternoon. The front will slow up significantly Sunday night which may allow for light rain to continue across portions of the southeastern Ozarks mainly east of an Ava to Rolla line. Temperatures will be on a downward trend behind the front through the middle of the week. A deep upper level trough will slide across the center of the country with models cutting of and upper low over the bootheel region Monday night. This will help to slow up the exit of the colder airmass and keep upper level troughing across the region into Wednesday morning which may bring an airmass with the potential for frost to portions of the area. A brief period of northwesterly upper level flow will occur for the end of the week before another deep upper level trough moves towards the region for the weekend with another chance for a frost or light freeze Saturday and Sunday mornings. && .AVIATION...(For the 06Z TAFS through 06Z Sunday night) Issued at 1207 AM CDT Sun Oct 22 2017 Pilots can expect deteriorating flight conditions tonight as a cold front and associated storms move across the region. Showers and thunderstorms will overspread the area from the west while ceilings lower the frontal passage later tonight. Gusty southerly winds will shift to the northwest as the front passes with low level wind shear persisting ahead of the front. Improving flight conditions will return during the day Sunday. && .SGF WATCHES/WARNINGS/ADVISORIES... MO...NONE. KS...NONE. && MESOSCALE...Foster SHORT TERM...Schaumann LONG TERM...Hatch AVIATION...Foster
Hazardous weather outlook, Oct 22, 12:07 AM CDT, 1 hour 6 minutes before
Hazardous Weather Outlook National Weather Service Springfield MO 1207 AM CDT Sun Oct 22 2017 KSZ073-097-101-MOZ055>058-066>071-077>083-088>098-101>106-230515- Bourbon-Crawford-Cherokee-Benton-Morgan-Miller-Maries-Vernon- St. Clair-Hickory-Camden-Pulaski-Phelps-Barton-Cedar-Polk-Dallas- Laclede-Texas-Dent-Jasper-Dade-Greene-Webster-Wright-Newton- Lawrence-Christian-Douglas-Howell-Shannon-McDonald-Barry-Stone- Taney-Ozark-Oregon- 1207 AM CDT Sun Oct 22 2017 This Hazardous Weather Outlook is for portions of the Missouri Ozarks and extreme southeast Kansas. .DAY ONE...Tonight. Weather hazards expected... Limited Tornado risk. Limited Hail risk. Elevated Thunderstorm wind damage risk. Limited Flooding risk. Significant Lightning risk. Limited Non thunderstorm wind risk. DISCUSSION... A line of strong to severe thunderstorms will push across the Missouri Ozarks overnight. Damaging wind gusts up to 60 mph will be the primary hazard. There is a limited risk for a couple of tornadoes. The greatest risk for severe storms will occur generally along and south of a line from Hermitage to Houston Missouri. .DAYS TWO THROUGH SEVEN...Sunday through Friday. Northwest winds will gust up to 30 mph on Tuesday. .SPOTTER INFORMATION STATEMENT... Spotter activation may be needed across far southern Missouri overnight. && More detailed information can be accessed at: http://www.weather.gov/sgf/sitrep This product in graphical format...along with other weather... hydrological and climate information...at http://www.weather.gov/sgf Foster
In the hours before
Local storm report, Oct 22, 12:01 AM CDT, 1 hour 12 minutes before
PRELIMINARY LOCAL STORM REPORT...CORRECTED
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1201 AM CDT SUN OCT 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1110 PM TSTM WND DMG CARTHAGE 37.17N 94.31W
10/21/2017 JASPER MO PUBLIC
POWER LINE WAS REPORTED DOWNED IN CARTHAGE.
THIS IS A CORRECTION OF THE PREVIOUS LSR FOR
THE LOCATION OF THE DOWN POWER LINE BEING IN
CARTHAGE NOT IN THE TOWN OF JASPER.
&&Special weather statement, Oct 22, 12:18 AM CDT, 55 minutes before
Special Weather Statement
National Weather Service Springfield MO
1218 AM CDT SUN OCT 22 2017
MOZ095-102>104-220630-
Barry MO-Taney MO-Christian MO-Stone MO-
1218 AM CDT SUN OCT 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR CHRISTIAN...WESTERN TANEY...STONE
AND EASTERN BARRY COUNTIES UNTIL 130 AM CDT...
At 1218 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from near Billings to 6 miles northeast of
Cassville. Movement was east at 40 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Nixa... Ozark...
Branson... Lake Taneycomo...
Table Rock Lake... Table Rock State Park...
Hollister... Silver Dollar City...
Kimberling City... Forsyth...
Clever... Merriam Woods...
Sparta... Crane...
Shell Knob... Billings...
Reeds Spring... Highlandville...
Rockaway Beach... Fremont Hills...
PRECAUTIONARY/PREPAREDNESS ACTIONS...
Monitor the weather situation closely. Listen for possible warnings
and be prepared to take appropriate action should severe weather
threaten.
&&
A severe thunderstorm watch remains in effect until 400 AM CDT for
southwestern Missouri.
LAT...LON 3650 9363 3706 9361 3709 9360 3709 9306
3650 9308
TIME...MOT...LOC 0518Z 277DEG 30KT 3713 9360 3675 9380
GriffinLocal storm report, Oct 22, 12:26 AM CDT, 47 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1226 AM CDT SUN OCT 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1140 PM TSTM WND DMG LOCKWOOD 37.39N 93.95W
10/21/2017 DADE MO CO-OP OBSERVER
BIG TREE DOWN AND ONTO THE HIGHWAY JUST EAST
OF THE OLD DRIVE-IN IN LOCKWOOD.
&&
BURCHFIELDLocal storm report, Oct 22, 12:34 AM CDT, 39 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1234 AM CDT SUN OCT 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1145 PM TSTM WND DMG 5 SW POWELL 36.57N 94.25W
10/21/2017 MCDONALD MO 911 CALL CENTER
A FEW TREES DOWN EAST OF JANE ALONG HIGHWAY
90.
&&
BURCHFIELDSpecial weather statement, Oct 22, 12:51 AM CDT, 22 minutes before
Special Weather Statement
National Weather Service Springfield MO
1251 AM CDT SUN OCT 22 2017
MOZ080-081-091-220700-
Dallas MO-Laclede MO-Webster MO-
1251 AM CDT SUN OCT 22 2017
...SIGNIFICANT WEATHER ADVISORY FOR WEBSTER...DALLAS AND WESTERN
LACLEDE COUNTIES UNTIL 200 AM CDT...
At 1251 AM CDT, Doppler radar was tracking strong thunderstorms along
a line extending from 6 miles east of Hermitage to near Pleasant
Hope. Movement was east at 35 mph.
Wind gusts of 50 to 55 mph will be possible with these storms.
Locations impacted include...
Lebanon... Bennett Spring State Park...
Marshfield... Buffalo...
Rogersville... Seymour...
Morgan... Fordland...
Conway... Urbana...
Niangua... Diggins...
Phillipsburg... Bennett Springs...
Louisburg... Windyville...
Elkland... March...
Tunas... Pumpkin Center...
This includes Interstate 44 between mile markers 91 and 124.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
To report severe weather, contact your nearest law enforcement
agency. They will relay your report to the National Weather Service
office in Springfield.
&&
A severe thunderstorm watch remains in effect until 400 AM CDT for
central and southwestern Missouri. A severe thunderstorm watch also
remains in effect until 700 AM CDT for southwestern Missouri.
LAT...LON 3709 9306 3742 9308 3742 9318 3773 9317
3773 9319 3789 9319 3791 9318 3789 9266
3748 9267 3748 9269 3729 9270 3726 9268
3707 9268
TIME...MOT...LOC 0551Z 268DEG 28KT 3794 9320 3744 9325
GriffinLocal storm report, Oct 22, 12:57 AM CDT, 16 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE SPRINGFIELD MO
1257 AM CDT SUN OCT 22 2017
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1242 AM TSTM WND DMG 3 NNW SPRINGFIELD 37.24N 93.30W
10/22/2017 GREENE MO EMERGENCY MNGR
POWERLINE DOWN IN SPRINGFIELD NEAR MISSOURI
ST. AND KEARNEY.
&&
BURCHFIELDThe office that day
Everything else NWS Springfield, MO issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Oct 21, 9:56 PM CDT | Special Weather Statement | SGF | Vernon | 64 min |
| Oct 21, 10:00 PM CDT | Special Weather Statement | SGF | Barton, Jasper | 75 min |
| Oct 21, 10:34 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Hickory, Polk, St. Clair, Vernon | 56 min |
| Oct 21, 10:40 PM CDT | Special Weather Statement | SGF | McDonald, Newton | 80 min |
| Oct 21, 10:49 PM CDT | Severe Thunderstorm Warning | SGF | Barton, Jasper, Newton | 56 min |
| Oct 21, 11:17 PM CDT | Severe Thunderstorm Warning | SGF | McDonald | 58 min |
| Oct 21, 11:23 PM CDT | Special Weather Statement | SGF | Cedar, Dade, Lawrence | 67 min |
| Oct 21, 11:28 PM CDT | Severe Thunderstorm Warning | SGF | Cedar, Dade, Lawrence | 62 min |
| Oct 21, 11:33 PM CDT | Special Weather Statement | SGF | Benton, Hickory, St. Clair | 72 min |
| Oct 21, 11:47 PM CDT | Special Weather Statement | SGF | Barry | 58 min |
| Oct 22, 12:00 AM CDT | Special Weather Statement | SGF | Greene, Polk | 75 min |
| Oct 22, 12:18 AM CDT | Special Weather Statement | SGF | Christian, Stone | 72 min |
| Oct 22, 12:51 AM CDT | Special Weather Statement | SGF | Dallas, Webster | 69 min |
| Oct 22, 1:21 AM CDT | Special Weather Statement | SGF | Taney | 39 min |
| Oct 22, 1:26 AM CDT | Severe Thunderstorm Warning | SGF | Ozark, Taney | 64 min |
| Oct 22, 1:50 AM CDT | Severe Thunderstorm Warning | SGF | Douglas, Laclede, Wright | 55 min |
| Oct 22, 2:23 AM CDT | Severe Thunderstorm Warning | SGF | Ozark | 67 min |
| Oct 22, 3:11 AM CDT | Severe Thunderstorm Warning | SGF | Dent, Howell, Oregon, Shannon, Texas | 64 min |
Nearby
Severe Thunderstorm Warnings in Missouri, 2017Every severe thunderstorm warning in 2017
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.